# SDR RAIA00509005

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 19,470 hours, 20,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5446 - JLN - FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 3A-5A INOP.  MAINTENANCE RESECURED CONNECTOR.
